test Browse by Author Names Browse by Titles of Works Browse by Subjects of Works Browse by Issue Dates of Works
       

Advanced Search
Home   
 
Browse   
Communities
& Collections
  
Issue Date   
Author   
Title   
Subject   
 
Sign on to:   
Receive email
updates
  
My Account
authorized users
  
Edit Profile   
 
Help   
About T-Space   

T-Space at The University of Toronto Libraries >
University of Toronto at Scarborough >
Computer and Mathematical Science >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1807/9909

Title: Free Divisors in Representation Varieties of Quivers
Authors: Buchweitz, Ragnar-Olaf
Issue Date: Feb-2005
Citation: Mathematisches Forschungsinstitut Oberwolfach, v. 2, no. 1, pgs 344-346
URI: http://hdl.handle.net/1807/9909
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
Free_Divisors_Feb_2005.pdf159.5 kBAdobe PDF
View/Open

Items in T-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

uoft